# SDR DALA1169570975

- Difficulty date: December 14, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 55,404 hours, 41,319 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 59306103
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RT SIDE EXTERIOR SKIN DAMAGED AT SCREW HOLE ONE FASTENER ABOVE ZFS 52.267.  NOTE:  DAMAGE ON REMOVABLE LEADING EDGE SECTION P/N 5930610-3.
